ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On the cyclic Homology of multiplier Hopf algebras

Journal: Sahand Communications in Mathematical Analysis (Vol.9, No. 1)

Publication Date:

Authors : ; ; ;

Page : 113-128

Keywords : Multiplier Hopf algebra; Cyclic homology; Cyclic module; Paracyclic module; $H-$comodule; $H-$module;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we will study the theory of cyclic homology for regular multiplier Hopf algebras. We associate a cyclic module to a triple $(mathcal{R},mathcal{H},mathcal{X})$ consisting of a regular multiplier Hopf algebra $mathcal{H}$, a left $mathcal{H}$-comodule algebra $mathcal{R}$, and a unital left $mathcal{H}$-module $mathcal{X}$ which is also a unital algebra. First, we construct a paracyclic module to a triple $(mathcal{R},mathcal{H},mathcal{X})$ and then prove the existence of a cyclic structure associated to this triple.

Last modified: 2018-02-03 20:15:59